MathSciNet Relay Station
MathSciNet bibliographic data
MR145194 (26 #2729) 35.47 (35.04)
Jenkins, Howard; Serrin, James Variational problems of minimal surface type. I. Arch. Rational mech. Anal. 12 1963 185–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement